Function spaces and spectra of elliptic operators on a class of hyperbolic manifolds.

by    H. Triebel

Preprint series: 98-22, Analysis

The paper is published: Studia Math., 134 (2), 179-202, 1999.

MSC:
46E35 Sobolev spaces and other spaces of ``smooth'' functions, embedding theorems, trace theorems
35J10 Schrodinger operator, See also {35Pxx}
35P20 Asymptotic distribution of eigenvalues and eigenfunctions for PDO

Abstract: The paper deals with quarkonial decompositions and entropy numbers in weighted function spaces on
hyperbolic manifolds. We use these results to develop a spectral theory of related Schrödinger
operators in these hyperbolic worlds.


Keywords: hyperbolic manifolds, function spaces, spectral theory

Upload: 1999-01-28

Update: 1999-03-29


The author(s) agree, that this abstract may be stored as full text and distributed as such by abstracting services.